# SDR COMA0570001

- Difficulty date: December 21, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 2,730 hours, 2,101 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5113, BOTH CABIN 02 BOTTLES ARE DEPLETED.  SERVICED 02 BOTTLES.
